Authors

Joel Ferguson, Dongjun Wu, Romeo Ortega

Abstract

In this letter, we consider the robustification of port-Hamiltonian systems with respect to matched time-varying disturbances generated by an exo-system, which is assumed to be known. This letter is an extension, to the case of time-varying disturbances, of recent integral action techniques, which are able to reject constant disturbances only. The approach is then extended to the special case of sinusoidal disturbances with unknown frequency. The main results of this letter are demonstrated on a 2 degree-of-freedom robotic manipulator.

Citation

  • Journal: IEEE Control Systems Letters
  • Year: 2020
  • Volume: 4
  • Issue: 4
  • Pages: 892–897
  • Publisher: Institute of Electrical and Electronics Engineers (IEEE)
  • DOI: 10.1109/lcsys.2020.2994262

BibTeX

@article{Ferguson_2020,
  title={{On Matched Disturbance Suppression for Port-Hamiltonian Systems}},
  volume={4},
  ISSN={2475-1456},
  DOI={10.1109/lcsys.2020.2994262},
  number={4},
  journal={IEEE Control Systems Letters},
  publisher={Institute of Electrical and Electronics Engineers (IEEE)},
  author={Ferguson, Joel and Wu, Dongjun and Ortega, Romeo},
  year={2020},
  pages={892--897}
}

Download the bib file

References